| Model Number |
DXR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Flashers (1864); Visual Disturbances (2140); Halo (2227)
| Date of Event |
01/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: female.Device evaluated by manufacturer: the device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The dxr00v model intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).Patient reported complaints of intolerable glare, starbursts, halos, and night time vision.Patient symptoms persisted despite multiple post-operative visits and attempts to optimize the ocular surface, and refractive error, thus the iol was explanted in a secondary surgical procedure and replaced with a zcb00 19.5 iol.During the lens exchange procedure, there was minimal incision enlargement however, there were no complications, no serious patient injury, no sutures, and no vitrectomy.Patient status post lens exchange was reported as great prognosis and visual acuity post-operative week 1 was 20/25 sans correction (sc).The suspect iol is not available for return as it was discarded.No further information is available.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 17-nov-2025.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the lens was received in a medical cup, inside a plastic bag.During a visual inspection, the device was inspected under magnification.The lens was coated in viscoelastic residue.The lens was cleaned and further inspected, and no issues were identified.During the product evaluation it was confirmed that the physical characteristics of the lens matched a dxr00v model lens.The complaint issues could not be confirmed during product evaluation, and no issues were identified.The manufacturing records for the product were reviewed; the units were released in accordance with specifications.A search of complaints revealed that one (01) additional complaint folder was found as part of this production order (po) number ¿ visual disturbance- dysphotopsia- requiring surgical intervention.These complaint issues reported are not related.Based on complaint history review (chr) results, no further actions are required.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.